Gents, I need a little advice or insight on my elevated heart rate. I’ve taken several mild cycles over the past 5 years without issue. This cycle I’m on 400 test cyp / 600 primo per week. I started 4iu/night HGH two months ago and its my first time with HGH. My RHR has gone from 60 to almost 80 and oftentimes during the day my HR is 90-100 while just sitting which is borderline tachycardia. I tried lowering dose to 2iu but same thing. I ceased HGH and after a week it’s back to normal. I still have two months supply of HGH I don’t want to waste and love the effects of it othereise such as reduction of BF and enhanced muscular look. My questions are should I be worried about the heart rate? Is it dangerous? In your opinion should I just scrap the HGh and finish the rest of my cycle? Searching other threads leads me to believe this is not an uncommon side effect but not sure if this is dangerous.